# SDR QXEA200301119

- Difficulty date: September 4, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 3,985 hours, 4,504 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAPHRAM STRUCTURE AT AFT OUTBOARD SIDE OF LT HAND NACELLE STATION YW191.200 JUST BELOW UPPER WING SKIN TRAILING EDGE IS CRACKED. REPAIRED IAW Q400 SRM 51-40-11.
